# SDR CHQA200500106

- Difficulty date: May 31, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N837RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145715
- Aircraft time: 6,010 hours, 5,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1316
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN AIRSTAIR DOOR EMERGENCY LIGHT ON RAILING IS INOP.  REMOVED AND REPLACED LAMP ASSEMBLY ON RAILING IAW EMB 135 AMM 33-50-10.  OPS CHECK GOOD.
